MathSciNet Relay Station
MathSciNet bibliographic data
MR2318308 82B41 (05A15)
Balister, P. N.; Bollobás, B. Counting regions with bounded surface area. Comm. Math. Phys. 273 (2007), no. 2, 305–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement